MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY

CONMED CORPORATION AIRSEAL; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number IAS12-120LPI
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Four rolled raytec sponges inserted through port by assisting pa for surgeons use with robotic arms inside patient.Surgeon noted blue triangular piece of silicone inside patient.

Brand Name
AIRSEAL
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key18323517
Report Number18323517
Device Sequence Number7250559
Product Code GCJ
UDI-Device Identifier10845854045688
UDI-Public(01)10845854045688(17)260504(10)202305055
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2023
Report Date (Section F) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIAS12-120LPI
Device Catalogue NumberIAS12-120LPI
Device Lot Number202305055
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight105 KG
Date Report Sent to FDA07/31/2023